# SDR IPXA2024122596632

- Difficulty date: December 25, 2024
- Submitted: December 26, 2024
- Operation: Air carrier
- Aircraft: N468UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25484
- Aircraft time: 37,885 hours, 20,763 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pbe
- Part number: 80230014
- Part serial: E19020705
- Condition: Unpacked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PBE HAS LOST VACUUM PACK. REMOVED AND REPLACED PBE PER AMM 25-64-00-902-041
